611 W. Union Street
Benson, AZ 85602
(520) 586-0800

Health Choice Integrated Care crisis Line
1-877-756-4090

AzCH Nurse Assist Line
1-866-495-6735

NAZCARE Warm Line
1-888-404-5530



SEABHS
611 W. Union Street
Benson, AZ 85602
(520) 586-0800

AzCH Nurse Assist Line
1-866-495-6735

NAZCARE Warm Line
1-888-404-5530


powered by centersite dot net

Getting Started
Here are some forms to get started. These can be printed and brought with you so that you can pre-fill out some known info ahead of time. More...


Health Policy & Advocacy
Resources
Basic InformationMore InformationLatest News
Are Primary Care Doctors Prepared to Discuss Cancer Treatment?FDA Fell Short in Preventing Fentanyl Abuse Crisis, Report ClaimsPrimary Care Doctors Help Boost Life Spans, But More Are NeededMore Car Crashes Tied to Drivers High on OpioidsPoor Whites Bear the Brunt of U.S. Opioid Crisis, Studies FindFDA to Tighten Oversight of SupplementsAs U.S. Measles Outbreaks Spread, Why Does 'Anti-Vax' Movement Persist?Even Brief EMS Delay Can Cost Lives After Car CrashHealth Tip: Know Your Family's Medical HistoryPatients With Primary Care Docs May Get Better Health CareMany Paramedics Ignore Hand Hygiene Rules, Study FindsIs Brexit a Health Hazard?Blood Donors Needed as Cold Weather Freezes U.S. SupplyMedical Scribes Could Help Improve ER CareAHA: Medical Experts 'Sound the Alarm' on Medical MisinformationWhite House Plan to Disclose Drug Prices May Not Drive Down Costs: StudyCan Artificial Intelligence Read X-Rays?Virtual Doctor Visits Get High Marks in New SurveyBig Pharma's Marketing to Docs Helped Trigger Opioid Crisis: StudyDisrupted Sleep Plagues Hospital Patients, But New Program Might HelpOpioid Prescriptions Almost Twice as Likely for Rural vs. Urban AmericansClimate Change Already Hurting Human Health, Review ShowsCalling All Blood Donors …Even Older Drugs Are Getting Steep Price Hikes, Study FindsAs Medical Marketing Soars, Is Regulation Needed?Radiation Doses From CT Scans Vary WidelyU.S. Leads Health Care Spending Among Richer Nations, But Gets LessIs Your State a Hotspot for Obesity-Linked Cancers?Health Tip: Choose the Right DoctorFDA Warns Companies on Dangerous, Unapproved Stem Cell TreatmentsMore U.S. Kids Dying From Guns, Car AccidentsRoad Rules on Smartphone Use Are Saving Bikers' Lives, TooAHA: Should Pacemakers, Defibrillators Be Recycled -- and Reused in Others?California Farm Tied to E. coli Outbreak Expands Recall Beyond Romaine LettuceHealth Tip: Use Medical Devices SafelyCalifornia Farm Implicated in Outbreak of E. coli Tied to Romaine LettuceFentanyl Now the No. 1 Opioid OD KillerHospitalizations Rising Among the HomelessElectronic Health Records Bogging Docs DownMore Are Seeking Mental Health Care, But Not Always Those Who Need It MostMillions of Americans Still Breathing Secondhand Smoke: ReportNew Approach to Opioid Crisis: Supervised Heroin Injection Programs?Many Americans Unaware of Promise of Targeted, 'Personalized' Medicine: PollAs Gun Violence Grows, U.S. Life Expectancy DropsMost Americans Lie to Their DoctorsOpioid Crisis, Suicides Driving Decline in U.S. Life Expectancy: CDCWant to Learn CPR? Try an Automated KioskHealth Surrogates Often in Dark About Loved One's WishesRestaurant 'Health Grade' Posters Could Mean Safer DiningSmoking Bans Might Help Nonsmokers' Blood Pressure
Questions and AnswersLinksBook Reviews
Related Topics

Health Insurance
Healthcare

Health Tip: FDA Discusses Possible Risks of Bodybuilding Products


HealthDay News
Updated: Nov 1st 2018

(HealthDay News) -- Bodybuilding drugs may contain steroids or similar substances that could pose significant risks to users, the U.S. Food and Drug Administration warns.

Steroids and similar drugs have been associated with severe acne, hair loss, altered mood, irritability, increased aggression and depression, the agency says.

They've also been associated with life-threatening reactions such as kidney damage, heart attack, stroke, blood clots in the lungs and blood clots that occur in veins deep in the body.

If the product you're using contains steroids, you should stop using it, the FDA says. If you're not sure:

  • Speak with your doctor about any bodybuilding products you have taken or are planning to take.
  • Alert your doctor if you have symptoms such as nausea, weakness or fatigue, fever, abdominal pain, chest pain, shortness of breath, yellowing of the skin or whites of the eyes, or brown or discolored urine.